# SDR GTIA2022100336702

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 6,929 hours, 2,828 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL IN FLIGHT DECK AT FL180 DESCENDING. AFTER PACK 1 TURNED OFF SMELL WENT AWAY. FA DIDNT NO REPORT A SMELL.-PERFROMED TSM 05-50-00-810-832-A. PERFROMED SUBTASK A PARAGRAPH 3 (3) IAW AMM 49-00-00-200-812-A. NO SMELS NOTED. A/C OK FOR SERVICE AT THIS TIME.
